# SDR SWAA2022031083044

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF HAS CORROSION ON RH EDGE AROUND DOORWAY / EVALUATED CORROSION AT AFT CARGO PIT FLOOR PANEL 140CF FOUND TO BE OUT OF LIMIT EXEDED 50% AROUND PNL RECEIVED NEW PNL P/N 453A2610 REV K PNL TO BE INSTALLED IN W/O 39787/1600/0022 PG 1 ITEM 3 JPANEL 141 CLOSE ATAG# WN1467
